# SDR 9703969997

- Difficulty date: February 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8933E
- Make and model: Doug DC-9-31
- Aircraft serial: 47142
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Tail Compartment
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND EMERGENCY FLOOR LIGHTING IN TAILCONE INOPERATIVE.  MAINTENANCE REPAIRED BROKEN WIRE.  OPERATIONAL CHECK NORMAL.
